# SDR COEA2015100605923

- Difficulty date: October 6, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 31,794 hours, 39,842 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strip
- Part number: S57110536200
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  RT WING FWD SPAR LOWER STRIP SLAT HAS LEVEL 2 FRETTING DAMAGE, INBD OF RIB 5.  REPAIRED IAW SRAS DT S-5890 13 8054 DATED 10 15 15.
